Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 28, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 5, 2016, 3:53 AM CDT. It took effect at Apr 5, 2016, 3:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 3:53 AM CDT (08:53 UTC)
- In effect from
- Apr 5, 2016, 3:00 PM CDT
- Expired
- Apr 6, 2016, 2:39 PM CDT
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
131 WHUS73 KGRB 050853 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CDT TUE APR 5 2016 ...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY... .A STORM SYSTEM TRACKING TOWARD THE AREA FROM THE NORTHERN PLAINS WILL RESULT IN INCREASING SOUTH WINDS AND BUILDING WAVES TODAY. THE STRONGEST WINDS TILL OCCUR OVERNIGHT...THEN WINDS WILL DECREASE SOME WEDNESDAY AS THE CENTER OF THE STORM NEARS THE AREA. LMZ521-522-051700- /O.NEW.KGRB.SC.Y.0028.160405T2000Z-160406T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 353 AM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 AM CDT WEDNESDAY. * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE TODAY...AND CONTINUE TONIGHT. * WAVES WILL BUILD TO 3 TO 5 FEET BY TONIGHT...THEN DIMINISH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-051700- /O.NEW.KGRB.SC.Y.0028.160405T2000Z-160406T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 353 AM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM CDT WEDNESDAY. * SOUTH WINDS WILL INCREASE TO 30 KNOTS BY LATE TODAY...AND CONTINUE TONIGHT. * A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE TONIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET BY TONIGHT...THEN SLOWLY DIMINISH ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
6 follow-up statements
917 WHUS73 KGRB 051520 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1020 AM CDT TUE APR 5 2016 ...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY... .A STORM SYSTEM TRACKING TOWARD THE AREA FROM THE NORTHERN PLAINS WILL RESULT IN INCREASING SOUTH WINDS AND BUILDING WAVES TODAY. THE STRONGEST WINDS WILL OCCUR OVERNIGHT...THEN WINDS WILL DECREASE ON WEDNESDAY AS THE CENTER OF THE STORM NEARS THE AREA. LMZ521-522-052330- /O.CON.KGRB.SC.Y.0028.160405T2000Z-160406T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1020 AM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 AM CDT WEDNESDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY LATE TODAY... AND CONTINUE TONIGHT. GUSTS TO AROUND 30 KTS WILL BE POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FEET BY THIS EVENING...THEN DIMINISH TO 1 TO 2 FEET LATE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-052330- /O.CON.KGRB.SC.Y.0028.160405T2000Z-160406T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1020 AM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM CDT WEDNESDAY... * SOUTH WINDS WILL INCREASE TO 30 KNOTS BY LATE TODAY...AND CONTINUE TONIGHT. * A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE TONIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET LATE THIS AFTERNOON OR EVENING...THEN SLOWLY DIMINISH TO 2 TO 4 FT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
574 WHUS73 KGRB 052009 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT TUE APR 5 2016 ...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED... .A STORM SYSTEM TRACKING TOWARD THE AREA FROM THE NORTHERN PLAINS WILL RESULT IN INCREASING SOUTH WINDS AND BUILDING WAVES THIS EVENING. THE STRONGEST WINDS WILL OCCUR OVERNIGHT...THEN WINDS WILL DECREASE ON WEDNESDAY AS THE CENTER OF THE STORM NEARS THE AREA. LMZ521-522-060415- /O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 309 PM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT WEDNESDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS EVENING... AND CONTINUE TONIGHT. GUSTS TO AROUND 30 KTS WILL BE POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FEET BY THIS EVENING...THEN DIMINISH TO 1 TO 3 FEET LATE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-060415- /O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 309 PM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT WEDNESDAY... * SOUTH WINDS WILL INCREASE TO 30 KNOTS BY THIS EVENING...AND CONTINUE TONIGHT. * A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE TONIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET LATE THIS AFTERNOON OR EVENING...THEN SLOWLY DIMINISH TO 2 TO 4 FT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
595 WHUS73 KGRB 060155 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 855 PM CDT TUE APR 5 2016 ...INCREASING SOUTH WINDS AND BUILDING WAVES EXPECTED... .A STORM SYSTEM TRACKING TOWARD THE AREA FROM THE NORTHERN PLAINS WILL RESULT IN GUSTY SOUTH WINDS AND BUILDING WAVES OVERNIGHT. THE STRONGEST WINDS HAVE YET TO ARRIVE AND ARE EXPECTED AFTER MIDNIGHT WITH RAPIDLY BUILDING WAVES...THEN WINDS WILL DECREASE ON WEDNESDAY AS THE CENTER OF THE STORM NEARS THE AREA. LMZ521-522-061000- /O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 855 PM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT WEDNESDAY... * SOUTH WINDS 15 TO 25 KNOTS WILL CONTINUE TONIGHT. GUSTS TO AROUND 30 KTS WILL BE POSSIBLE. * WAVES WILL BUILD TO 3 TO 5 FEET...THEN DIMINISH TO 1 TO 3 FEET LATE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-061000- /O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 855 PM CDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT WEDNESDAY... * SOUTH WINDS 30 KNOTS WILL CONTINUE TONIGHT. * A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE TONIGHT. * WAVES WILL BUILD TO 4 TO 7 FEET...THEN SLOWLY DIMINISH TO 2 TO 4 FT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
094 WHUS73 KGRB 060834 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 AM CDT WED APR 6 2016 .A COMPLEX STORM SYSTEM WILL CONTINUE TO SHIFT ACROSS THE AREA TODAY. SOUTHEAST WINDS EARLY THIS MORNING WILL BACK TO THE EAST THEN NORTH BY THIS AFTERNOON...AS THE STORM BEGINS TO PULL OFF TO THE EAST. LMZ521-522-061600- /O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 334 AM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * SOUTHEAST WINDS 15 TO 25 KNOTS EARLY TODAY WILL BEGIN TO DIMINISH AS THEY BACK TO THE NORTH BY THIS AFTERNOON. * WAVES OF 2 TO 4 FT ARE EXPECTED TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-061645- /O.CON.KGRB.SC.Y.0028.000000T0000Z-160406T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 334 AM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * SOUTHEAST WINDS 15 TO 25 KNOTS EARLY TODAY WILL BEGIN TO DIMINISH AS THEY BACK TO THE EAST BY MID-DAY...AND NORTH THIS AFTERNOON. * WAVES OF 4 TO 7 FT EARLY TODAY WILL SUBSIDE TO 3 TO 5 FT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
629 WHUS73 KGRB 061521 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1021 AM CDT WED APR 6 2016 .A COMPLEX STORM SYSTEM WILL CONTINUE TO SHIFT ACROSS THE AREA TODAY. SOUTHEAST WINDS THIS MORNING WILL BACK TO THE EAST THEN NORTH BY THIS AFTERNOON...AS THE STORM BEGINS TO PULL OFF TO THE EAST. LMZ521-522-061630- /O.CAN.KGRB.SC.Y.0028.000000T0000Z-160406T1600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1021 AM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED THIS MORNING. $$ LMZ541>543-062100- /O.EXT.KGRB.SC.Y.0028.000000T0000Z-160406T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1021 AM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * SOUTHEAST WINDS 10 TO 15 KNOTS LATE THIS MORNING WILL DIMINISH AS THEY BACK TO THE EAST BY MID-DAY...THEN WILL INCREASE TO 10 TO 15 KNOTS AND BACK NORTH THROUGH THE AFTERNOON. GUSTS TO AROUND 20 KTS ARE POSSIBLE LATE THIS MORNING AND AGAIN LATER THIS AFTERNOON INTO TONIGHT. * WAVES OF 3 TO 6 FT LATE THIS MORNING WILL SUBSIDE TO 2 TO 4 FT DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
243 WHUS73 KGRB 061939 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 239 PM CDT WED APR 6 2016 ...WAVES HAVE SUBSIDED... LMZ541>543-062045- /O.CAN.KGRB.SC.Y.0028.000000T0000Z-160406T2100Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 239 PM CDT WED APR 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 3:42 AM CDT, 11 minutes earlier.
Area forecast discussion, Apr 5, 3:42 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 342 AM CDT TUE APR 5 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 336 AM CDT TUE APR 5 2016 CHILLY WITH MORE WINTRY PRECIPITATION AT TIMES. ON THE LARGE SCALE...UPR RIDGE POSN REMAINS NEAR THE WEST COAST WITH A DOWNSTREAM TROF OVER THE ERN CONUS. THE PATTERN HAS DEAMPLIFIED AND IS CURRENTLY RATHER ZONAL...THOUGH COOL AIR WITH CANADIAN ANTICYCLONE CROSSING THE REGION IS STILL KEEPING TEMPS BLO NORMAL. REAMPLIFICATION OF THE LARGE SCALE PATTERN IS EXPECTED TO OCCUR BEFORE PACIFIC AIR HAS A CHANCE TO OVERSPREAD THE AREA. WITH THE LONGWV FEATURES IN THE SAME BASIC POSITION...THAT WL RESULT IN A PERSISTENT FLOW OF CHILLY CANADIAN AIR INTO THE AREA. THE FCST AREA WL CONT TO BE AFFECTED BY WX SYSTEMS DROPPING SE FM CANADA. THAT WL RESULT IN SEVERAL MORE ROUNDS OF PCPN...WITH SOME OF IT AGAIN FALLING AS SNOW OR A WINTRY MIX. PRECIPITATION AMOUNTS FOR THE PERIOD WL PROBABLY END UP CLOSE TO NORMAL. && .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 336 AM CDT TUE APR 5 2016 UNDER CLEAR SKIES AND WITH LGT WINDS...TEMPS IN MOST AREAS FELL TO PRETTY CHILLY LEVELS OVERNIGHT. IT LOOKS LIKE MOST OF THE FCST AREA WL GET SOME SUNSHINE THIS MORNING BEFORE THICKER CLDS OVERSPREAD THE AREA FM THE W...SO EXPECT A FAIRLY QUICK RECOVERY IN TEMPS DURING THE MORNING. THE MAIN SHORT-TERM FCST ISSUE IS PCPN TYPE AND AMNTS WITH THE SYSTEM CROSSING THE REGION LATE TDA THROUGH WEDNESDAY. THE BULK OF THE GUIDANCE EDGED UPWARD WITH THE QPF...WITH THE HEAVIEST PCPN FCST TO OCCUR OVER THE N/NE PART OF THE FCST AREA. THAT AREA APPEARS COLD ENOUGH FOR MAINLY SNOW...THOUGH THERE WL PROBABLY BE A LITTLE BIT OF A MIX AT THE ONSET...UNTIL EVAPORATIVE COOLING OF THE BOUNDARY LAYER DRIVES TEMPS DOWN TO CLOSE TO FZG. SNOW ACCUMULATION IS A LITTLE TOUGHER TO GAUGE. AFTER ABV FREEZING TEMPS TDA...THERE WL PROBABLY BE A PERIOD OF MELTING BEFORE ACCUMULATION COMMENCES. THE LATEST METRO-MODEL ROAD TEMPERATURE FCSTS FOR NRN WI INDICATED PAVEMENT TEMPS WL NOT COOL TO NR FREEZING UNTIL 10PM-MIDNIGHT. THE HEAVIEST PCPN MAY ALREADY BE SHIFTING THROUGH BY THAT TIME. ANOTHER CONCERN IS THE WIDTH OF THE MAIN PCPN BAND. SOME OF THE HIGH-RES MODELS SUGGEST IT COULD BE FAIRLY NARROW...AND MV THROUGH PRETTY QUICKLY. SNOW TOTALS IN THE CURRENT FCST ARE PROBABLY SUFFICIENT TO SUPPORT AN ADVISORY FOR THE FAR N/NE. BUT CONFIDENCE IN THOSE TOTALS...AND ESPECIALLY HOW MUCH OF THE SNOW WL ACCUMULATION ON THE ROADS...IS LOW. OPTED TO HOLD OFF ON ISSUING ADVISORY WITH THE MORNING FORECAST. THAT WL ALLOW THE DAY SHIFT TO REVIEW LATER DATA...AND ESPECIALLY TO SEE HOW THE PCPN BAND BEGINS TO EVOLVE. PCPN ACRS THE SRN PART OF THE FCST AREA IS LIKELY TO BE A MIX OF RAIN...SNOW...AND SLEET. BUT TEMPERATURES SHOULD BE WARM ENOUGH TO PREVENT MUCH MORE THAN A LIGHT SLUSHY ACCUMULATION. PERIODS OF MIXED PCPN WL CONT INTO WEDNESDAY...THOUGH PCPN SHOULD BE LIGHTER THAN WITH THE MAIN BAND. WARMING BOUNDARY LAYER TEMPS WL PROBABLY RESULT IN MORE OF IT FALLING AS RAIN BY AFTN. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 336 AM CDT TUE APR 5 2016 THE LATEST GFS ENSEMBLE MEAN INDICATES THAT SPLIT FLOW ACROSS NORTH AMERICA WILL CONSOLIDATE LATER THIS WEEK...WHEN A BLOCKING RIDGE DEVELOPS OVER GREENLAND...THEREBY PROMOTING BELOW NORMAL HEIGHTS OVER THE GREAT LAKES REGION. THIS SHOULD LEAD TO BELOW NORMAL TEMPERATURES THROUGH THE MIDDLE OF NEXT WEEK. SOME DIFFERENCES NOTED BETWEEN THE ECMWF AND GFS IN REGARDS TO DETAILS OF CLIPPER ENERGY MOVING THROUGH THE REGION...AND A BLEND OF THESE MODELS SHOULD MITIGATE SOME OF THESE DIFFERENCES. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...A RATHER POTENT CLIPPER WILL BE MOVING FROM THE CENTRAL TO THE EASTERN GREAT LAKES ON WEDNESDAY NIGHT. A CHANCE OF LIGHT SNOW WILL EXIT EASTERN WI DURING THE EVENING FROM THE SYSTEM. ADDITIONAL CLIPPER ENERGY WILL BE DIVING WEST OF THE REGION ON THURSDAY. MOST PRECIP CHANCES LOOK CONFINED TO WESTERN WI AND MINNESOTA...AND WILL TRIM PRECIP CHANCES OVER CENTRAL WI. A MORE SUBSTANTIAL CLIPPER WILL THEN MOVE INTO WESTERN LAKE SUPERIOR LATE ON THURSDAY NIGHT AND SNOW CHANCES WILL INCREASE AGAIN...ESPECIALLY OVER N-C WI. ANY SNOW ACCUMULATIONS LOOK RATHER MINOR DURING THIS PERIOD. REST OF THE FORECAST...THE CLIPPER WILL MOVE THROUGH THE REGION ON FRIDAY...BRINGING WIDESPREAD LIGHT SNOW CHANCES. UP TO AN INCH COULD BE POSSIBLE. NORTHERLY WINDS WILL STRENGTHEN AS THE SYSTEM PASSES...DROPPING 850MB TEMPS TO -15C. TRAJECTORIES LOOK A LITTLE TOO NORTHERLY FOR DECENT ACCUMULATIONS IN THE LAKE EFFECT BELT OF VILAS COUNTY...BUT SHOULD SEE SCATTERED SNOW SHOWERS CONTINUE INTO FRIDAY NIGHT WHILE SNOW DIMINISHES ELSEWHERE. HIGH PRESSURE THEN BUILDS INTO THE REGION LATE FRIDAY NIGHT INTO SATURDAY BEFORE DEPARTING SATURDAY NIGHT. SATURDAY LOOKS TO BE THE COLDEST DAY OF THE PERIOD. AS RETURN FLOW RAMPS UP....RAIN AND SNOW CHANCES LOOK TO INCREASE SUNDAY THROUGH MONDAY. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 336 AM CDT TUE APR 5 2016 EXPECT FLIGHT CONDITIONS TO DETERIORATE RAPIDLY DURING THE LATE AFTN/EVENING AS PCPN OVERSPREADS THE AREA. ANTICIPATE MAINLY IFR CONDITIONS OVERNIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MPC AVIATION.......SKOWRONSKI
Hazardous weather outlook, Apr 4, 10:09 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1009 PM CDT MON APR 4 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-060315- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1009 PM CDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SNOW SHOULD ARRIVE IN CENTRAL AND NORTH CENTRAL WISCONSIN TUESDAY AFTERNOON...AND IN EAST CENTRAL AND NORTHEAST WISCONSIN EARLY TUESDAY EVENING. THE SNOW SHOULD MIX WITH OR CHANGE TO RAIN OR SLEET SOUTH OF HIGHWAY 29 TUESDAY NIGHT. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE ACROSS FAR NORTHERN WISCONSIN...ESPECIALLY ALONG AND NORTH OF HIGHWAY 8. HAZARDOUS TRAVEL CONDITIONS ARE LIKELY ACROSS NORTHERN WISCONSIN TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-060315- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1009 PM CDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY INCREASING SOUTH WINDS TUESDAY AFTERNOON INTO EARLY WEDNESDAY MORNING MAY BRING CONDITIONS HAZARDOUS TO SMALL CRAFT. BEHIND THIS SYSTEM...WINDS WILL SHIFT TO THE NORTH WEDNESDAY NIGHT INTO THURSDAY AND AGAIN MAY BRING CONDITIONS HAZARDOUS TO SMALL CRAFT. KIECKBUSCH
In the hours before
Special weather statement, Apr 4, 10:04 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1004 PM CDT MON APR 4 2016 WIZ005-010>013-018-019-021-073-050930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-NORTHERN OCONTO COUNTY-SOUTHERN MARINETTE COUNTY- 1004 PM CDT MON APR 4 2016 ...SIGNIFICANT SNOWFALL POSSIBLE ACROSS NORTHERN WISCONSIN TUESDAY NIGHT... A LOW PRESSURE SYSTEM WILL BRING ACCUMULATING SNOW TO MUCH OF NORTH CENTRAL AND NORTHEAST WISCONSIN LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. THE SNOW IS EXPECTED TO BE HEAVIEST ACROSS THE FAR NORTH...ALONG AND NORTH OF HIGHWAY 8. ACCUMULATIONS IN EXCESS OF 4 INCHES WILL BE POSSIBLE THERE. FARTHER SOUTH...ACCUMULATIONS SHOULD BE LOWER DUE TO A MIX WITH SLEET OR RAIN. HAZARDOUS TRAVEL CONDITIONS WILL DEVELOP ACROSS NORTH CENTRAL AND FAR NORTHEAST WISCONSIN TUESDAY NIGHT...SO TRAVELERS SHOULD ADJUST PLANS ACCORDINGLY. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:17 PM CDT | Winter Weather Advisory | GRB | Florence, Forest, Langlade, Marinette, Oconto, Oneida and 1 more | 22 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.